# SDR C8GA20090067

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,748 hours, 33,212 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1740 FROM BNA TO CLT, DURING APPROACH THE NOSE LANDING GEAR FAILED TO INDICATE DOWN AND LOCKED.  THE RED LIGHT WAS ILLUMINATED AND THE GREEN LIGHT WAS OUT.  THE CREW PERFORMED APPROPRIATE CHECK LIST AND LANDED WITHOUT INCIDENT IN CLT.  POST FIGHT INSPECTION WAS PERFORMED, FOUND CHAFED WIRE ON NLG SWITCH.  REPAIRED BROKEN WIRE REROUTED AND CLAMPED NOSE GEAR SWITCH WIRE BUNDLE AND PERFORMED OPS CHECK.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
